# SDR ASOA20130829069C

- Difficulty date: August 29, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 27,125 hours, 21,058 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED INFLIGHT THE COFFEE POT SMOKED AND SMELLED OF BURNED POPCORN. THE COFFEEMAKER WAS IMMEDIATELY TURNED OFF. THE COFFEE MAKERS WERE PLACED ON MEL/NEF.  MX INSPECTED AND PERFORMED OPS CHECKS AND FOUND NO DEFECTS WERE FOUND. THE ACFT WAS RELEASED FOR SERVICE.
